Translator Disclaimer
2019 Seifert surfaces for genus one hyperbolic knots in the $3$–sphere
Luis G Valdez-Sánchez
Algebr. Geom. Topol. 19(5): 2151-2231 (2019). DOI: 10.2140/agt.2019.19.2151

Abstract

We prove that any collection of mutually disjoint and nonparallel genus one orientable Seifert surfaces in the exterior of a hyperbolic knot in the 3–sphere has at most 5 components and that this bound is optimal.

Citation

Download Citation

Luis G Valdez-Sánchez. "Seifert surfaces for genus one hyperbolic knots in the $3$–sphere." Algebr. Geom. Topol. 19 (5) 2151 - 2231, 2019. https://doi.org/10.2140/agt.2019.19.2151

Information

Received: 14 August 2017; Revised: 6 July 2018; Accepted: 22 August 2018; Published: 2019
First available in Project Euclid: 26 October 2019

zbMATH: 07142606
MathSciNet: MR4023316
Digital Object Identifier: 10.2140/agt.2019.19.2151

Subjects:
Primary: 57M25
Secondary: 57N10

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
81 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 5 • 2019
MSP
Back to Top